# SDR C2XA99IA602

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: S5367126120001
- Condition: Corroded
- Location: Frames 38-39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE SERVICE DOOR THRESHOLD CHORD WAS FOUND CORRODED FROM FRAME 38 TO FRAME 39.  MAINTENANCE REMOVED AND REPLACED THE AFECTED CHORD IAW ATR 42-320 SRM 51-21-42, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT:  22,917.4 HOURS.  CYCLES:  24,865.  (X)
